# SDR AALA972417

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOOR SUPPORT AT FRAME 66 LEFT OF CENTERLINE, STR 57.  REMOVED AND REPLACED DAMAGED SECTION OF FLOORBOARD SUPPORT FRAME 66 PER SRM 53-10-15.  TST:  15,606.48 HOURS.  CYCLES:  6,402.  (X)
